# SDR IPXA13B79628

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B384281
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL DAMAGED,  BS 2030 RT 8 INCHES FROM FRONT 6 .5 INCHES FROM INBD EDGE.  REPAIRED IAW SRM 53-00-50-2R-1, REPAIR 1, PARA 4.C.
